# SDR SWAA2020101213231

- Difficulty date: August 31, 2020
- Submitted: October 12, 2020
- Operation: Air carrier
- Aircraft: N785SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 30602
- Aircraft time: 69,162 hours, 40,803 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK INSPAR RIB LOCATED STAB STA 120.30 AT 20 INCH FROM SPAR AT RT HORIZONTAL STABILIZER.  REPAIRED INSPAR RIB LOCATED STAB STA 120.30 A 20 INCH FROM SPAR AT RT HORIZONTAL STAB, IAW B737-700 SRM 55-10-09-2R-4 REPAIR 4.
